# SDR A6WA201040018

- Difficulty date: November 24, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL CRACKED UNDER STOW PLATE BRACKET AT FS 574.00 (LENGTH .250" X 2) CARGO FLOOR SILL UNDER STOW PLATE BRACKET AT FS 574.00 REPAIRED IAW REO 601R-53-61-1741 REV N/C.
